# SDR DL76L081520

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 78,293 hours, 11,616 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0856LU5
- Part serial: 163571
- Condition: Warning Light
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTS PITOT HEAT LIGHT ILLUMINATED AFTER PUSHBACK.  REMOVED AND REPLACED CAPTS PITOT PROBE.
